I was diagnosed with Hashimots disease two years ago. After finding the right medication and getting my thyroid levels under control, I still have terrible symtoms of fatigues, chest pain, body aches, I'm shaky, my joints swell in the morning and the lower part of my legs and feet hurt when I work out. I want to know if having hashimots disease can also cause you to have lups?
There are antibody's that are particular to each, sometimes you can have a false positive or false negative, I have both diseases and many more autoimmune and now congestive heart failure, nurse for 20 years, massage therapist for 12, and yoga instructor, pretty much bed ridden at present so feel your pain, be with uplifting people ( some will disappear because terminal and chronic can just be "DOWNERS" but keep the exotic flowers in your garden that survive and love and support regardless, watch positive funny things, laugh and cry if you want, get angry sometimes, invite the anger in and have tea with it and then send it on it's way even for a spell to take your mind away for awhile. Hashimpoto's meds or not made my life a living hell so it just ***** but that is just me. Look into other healing modalities like prayer or mediation, yoga, acupuncture, hypnosis which some can be downloaded free and listened to say on your iPod even while sleeping, trying to have a positive attitude, which is NO easy thing and yet we must try. Ask this what it has come to teach you and how you can heal yourself even if that is as simple as learning to live with it the best you can. Healing means many things. Will be lifting u up in spirit.Do the best you can. Everyone at some point in their journey will have a difficult thing or events that kick them off the horse so you are never alone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.